# SDR MWEA020459

- Difficulty date: July 25, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 49,489 hours, 36,096 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: 991157911
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BRACKET FORWARD END UNDER #1 BEAM OF GALLEY DOOR (DOT JH 36).  --  FABRICATED AND INSTALLED BRACKET.
